# SDR CA060320004

- Difficulty date: March 20, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 14,338 hours
- Engine: Allsn 250C20B
- System (JASC): 1100 · Placards and Markings
- Part: Data Plate
- Part number: 369A81433
- Condition: Loose
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GLUE ON DATA TAG DETERIORATED DUE TO CONTACT WITH FUEL AND WAS LOCATED AT BOTTOM OF FUEL TANK (TC NR 20060320004)
